Journal of Differential Geometry

Bogomolov–Tian–Todorov theorems for Landau–Ginzburg models

Ludmil Katzarkov, Maxim Kontsevich, and Tony Pantev

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we prove the smoothness of the moduli space of Landau–Ginzburg models. We formulate and prove a Bogomolov–Tian–Todorov theorem for the deformations of Landau–Ginzburg models, develop the necessary Hodge theory for varieties with potentials, and prove a double degeneration statement needed for the unobstructedness result. We discuss the various definitions of Hodge numbers for non-commutative Hodge structures of Landau–Ginzburg type and the role they play in mirror symmetry. We also interpret the resulting families of de Rham complexes attracted to a potential in terms of mirror symmetry for one parameter families of symplectic Fano manifolds and argue that modulo a natural triviality property the moduli spaces of Landau–Ginzburg models posses canonical special coordinates.

Article information

Source
J. Differential Geom., Volume 105, Number 1 (2017), 55-117.

Dates
Received: 4 December 2014
First available in Project Euclid: 5 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1483655860

Digital Object Identifier
doi:10.4310/jdg/1483655860

Mathematical Reviews number (MathSciNet)
MR3592695

Zentralblatt MATH identifier
1361.35172

Citation

Katzarkov, Ludmil; Kontsevich, Maxim; Pantev, Tony. Bogomolov–Tian–Todorov theorems for Landau–Ginzburg models. J. Differential Geom. 105 (2017), no. 1, 55--117. doi:10.4310/jdg/1483655860. https://projecteuclid.org/euclid.jdg/1483655860


Export citation